| Catalog Number |
368610 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, blood leaked from the non-patient end of four (4) devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#:k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval? 09-mar-2026.Investigation summary: bd received 24 samples for investigation.Ten returned samples were randomly selected and subjected to functional tests to assess the functionality of the device.All returned samples passed testing, exhibiting no evidence of side pierced sleeves, poor sleeve recovery, or sleeve leakage.Additionally, 10 retained samples were subjected to functional tests to assess the functionality of the device.All retained samples passed testing, exhibiting no evidence of side pierced sleeves, poor sleeve recovery, or sleeve leakage.A review of the device history record indicated a quality notification was raised for this issue.However, lot passed all in-process and final quality checks for lot release.This complaint has not been confirmed for the indicated failure mode: sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description